Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 437979, 14 pages
http://dx.doi.org/10.1155/2015/437979
Research Article

Decoupled Closed-Form Solution for Humanoid Lower Limb Kinematics

Graduate School of Science and Engineering, Tecnológico de Monterrey, 64849 Monterrey, NL, Mexico

Received 1 January 2015; Revised 4 March 2015; Accepted 6 March 2015

Academic Editor: Francesco Franco

Copyright © 2015 Alejandro Said et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alejandro Said, Ernesto Rodriguez-Leal, Rogelio Soto, J. L. Gordillo, and Leonardo Garrido, “Decoupled Closed-Form Solution for Humanoid Lower Limb Kinematics,” Mathematical Problems in Engineering, vol. 2015, Article ID 437979, 14 pages, 2015. https://doi.org/10.1155/2015/437979.